# SDR AALA20031287

- Difficulty date: November 17, 2003
- Submitted: November 19, 2003
- Operation: Air carrier
- Aircraft: N790AN
- Make and model: Boeing 777223
- Aircraft serial: 30251
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW  EMERGENCY PATH LIGHT FIXTURE IN GALLEY NEXT TO L1 DOOR BROKEN.  REPLACED EMERGENCY PATH LIGHT FIXTURE IN GALLEY NEXT TO L1 DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
